# SDR AHT2004F00000

- Difficulty date: February 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Beech C90
- Aircraft serial: LJ699
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB4TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis Pin
- Part number: 1313232C17
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOUD NOISE FROM THE CABIN DOOR FOLLOWED BY RAPID DEPRESSURIZATION.  INSPECTION OF THE CABIN DOOR REVEALED A BROKEN CLEVIS PIN IN THE LINKAGE GOING TO THE FUEL UPPER LATCH HOOK.  THE LATCH HOOK AND LINKAGE IN THIS AREA ARE ON A REPLACEMENT SCHEDULE REQUIRED FOR CONTINUED AIRWORTHINESS IN IAW MM CHAP 5-11-00 WHICH THIS PORT HAD NOT YET REACHED.
